Previous |  Up |  Next


Title: Non-existence of natural operators transforming connections on $Y \to M$ into connections on $FY\to Y$ (English)
Author: Mikulski, W. M.
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 41
Issue: 1
Year: 2005
Pages: 1-4
Summary lang: English
Category: math
Summary: Under some weak assumptions on a bundle functor $F:FM_{m,n}\rightarrow FM$ we prove that there is no $FM_{m,n}$-natural operator transforming connections on $Y\rightarrow M$ into connections on $FY\rightarrow Y$. (English)
Keyword: bundle functors
Keyword: natural bundles
Keyword: natural operators
Keyword: connections
MSC: 58A05
MSC: 58A20
MSC: 58A32
idZBL: Zbl 1112.58006
idMR: MR2142138
Date available: 2008-06-06T22:44:54Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Kolář, I., Michor, P. W., Slovák, J.: Natural Operations in Differential Geometry.Springer-Verlag, Berlin 1993. MR 1202431


Files Size Format View
ArchMathRetro_041-2005-1_1.pdf 181.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo